MathSciNet Relay Station
MathSciNet bibliographic data
MR2483767 65M70
Ismail, M. S. Numerical solution of a coupled Korteweg-de Vries equations by collocation method. Numer. Methods Partial Differential Equations 25 (2009), no. 2, 275–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement